DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Back to Search Results |
| Model Number |
88868677-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the survey conducted for wound suture, a pledget migration was observed on 2 patients - which was related to loose stitches and badly positioned pledgets.